# SDR C1HA200297030

- Difficulty date: December 5, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- Aircraft time: 50,021 hours, 21,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT BOTTOM OF AIRSTAIR IS INOPREMOVED AND REPLACED LIGHT ASSYMBLY IAW MM REF 33-51-01
